U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

what exactly is an overdose of thyroxine for a hypothyroidism patient?

2 doctor answers5 doctors weighed in
Dr. Thomas Lyons
Gynecology 44 years experience
Excess drug resultin: Any dose that results in a hyperthyroid staate or symptomology is an overdose.
Dr. Slade Suchecki
Family Medicine 18 years experience
Symptomatic: Many times will treat based on symptoms once dz is confirmed (within a certain range of normal). If symptoms of hyperthyroid would cut down dose, ie anxiety, agitation, tremor, exophthalmos, palpitations, diarrhea, jittery, racing heart, overheating, significant wt loss, insatiable appetite etc....

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 48-year-old female asked:
2 doctor answers4 doctors weighed in
A 33-year-old member asked:
1 doctor answer6 doctors weighed in
A 36-year-old member asked:
1 doctor answer1 doctor weighed in
A 42-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 4, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.